CDC Admits Teens Vaccinated With Pfizer or Moderna at Higher Risk of Heart Inflammation

Posted by on June 11, 2021 in Hazards, Issues & Diseases, Health with 0 Comments
image_pdfimage_print

By  Megan Redshaw | The Defender

As CNN reported Wednesday, the Centers for Disease Control and Prevention’s (CDC) advisory committee now acknowledges a higher-than-expected number of cases of heart inflammation among 16- to 24-year-olds who recently received a second dose of the Pfizer and Moderna COVID vaccines.

Based on a May 24 report from the CDC’s Advisory Committee on Immunization Practices (ACIP) COVID-19 Vaccine Safety Technical Work Group (VaST), the CDC on June 1 updated its website with the following language:

“Data from VAERS [Vaccine Adverse Events Reporting System] show that in the 30-day window following dose 2 mRNA COVID-19 vaccination, there was a higher number of observed than expected myocarditis/pericarditis cases in 16–24-year-olds.”

The updated language differed significantly from the CDC’s statement two weeks earlier, which said rates of myocarditis were not higher among vaccinated people.

On May 17, the ACIP said it was investigating reports of myocarditis and pericarditis occurring after mRNA COVID vaccine — particularly in adolescents and young adults — that seemed to occur more often in males than females, more often following the second dose and typically within four days after vaccination. Most cases appeared to be “mild.”

The CDC’s VaST Work Group originally said its monitoring systems had not found more cases of myocarditis than would be expected in the population, but members of the committee on vaccinations said healthcare providers should be made aware of the reports of the “potential adverse event.”

On May 26, the CDC announced it was investigating 18 reports of heart inflammation in recently vaccinated teens in Connecticut who received a COVID vaccine. All 18 cases resulted in hospitalization.

study published June 4 in the journal Pediatrics reported seven boys between the ages of 14 and 19 were hospitalized for heart inflammation and chest pain within four days of receiving the second dose of Pfizer’s COVID vaccine, The Defender reported. None of the teens were critically ill, but all were hospitalized.

Only one of the seven boys in the Pediatrics report displayed evidence of a possible previous COVID infection, and doctors determined none of them had a rare inflammatory condition linked with COVID or pre-existing conditions.


The study’s authors concluded it is possible myocarditis or pericarditis may be an additional rare adverse event related to systemic reactogenicity, but “No causal relationship between vaccine administration and myocarditis has been established.”

As The Defender reported today, the Oregon Health Authority has confirmed at least 11 cases of myocarditis or pericarditis — inflammation of the sac surrounding the heart — in all age groups following COVID vaccination.

The latest data from the CDC’s Vaccine Adverse Events Reporting System (VAERS) showed 40 cases of heart inflammation in the 12-17 year adolescent age group reported after COVID vaccination — all associated with Pfizer.

On June 2, Israeli health officials found a “probable” link between Pfizer’s COVID vaccine — which the country has relied on almost exclusively in its vaccination drive — and dozens of cases of heart inflammation in young men following the second dose.

After the ministry received reports of heart inflammation, including myocarditis, following the recent COVID vaccination, a panel of experts was appointed to investigate the issue

In a statement, Pfizer said there is still no indication the cases are due to its vaccine. Myocarditis is often caused by viral infections, and COVID infections have been reported to cause the condition, the drugmaker said.

Pfizer’s partner, BioNTech, said more than 300 million doses of the COVID vaccine have been administered globally and the “benefit-risk profile” of the vaccine remains positive.

“A careful assessment of the reports is ongoing and it has not been concluded,” the company said. “Adverse events, including myocarditis and pericarditis, are being regularly and thoroughly reviewed by the companies as well as by regulatory authorities.”

Tags: , , , , , , , , , , , , , , , ,

Subscribe

If you enjoyed this article, subscribe now to receive more just like it.

Subscribe via RSS Feed Connect on YouTube

New Title

NOTE: Email is optional. Do NOT enter it if you do NOT want it displayed.

This site uses Akismet to reduce spam. Learn how your comment data is processed.

FAIR USE NOTICE. Many of the articles on this site contain copyrighted material whose use has not been specifically authorized by the copyright owner. We are making this material available in an effort to advance the understanding of environmental issues, human rights, economic and political democracy, and issues of social justice. We believe this constitutes a 'fair use' of the copyrighted material as provided for in Section 107 of the US Copyright Law which contains a list of the various purposes for which the reproduction of a particular work may be considered fair, such as criticism, comment, news reporting, teaching, scholarship, and research. If you wish to use such copyrighted material for purposes of your own that go beyond 'fair use'...you must obtain permission from the copyright owner. And, if you are a copyright owner who wishes to have your content removed, let us know via the "Contact Us" link at the top of the site, and we will promptly remove it.

The information on this site is provided for educational and entertainment purposes only. It is not intended as a substitute for professional advice of any kind. Conscious Life News assumes no responsibility for the use or misuse of this material. Your use of this website indicates your agreement to these terms.

Paid advertising on Conscious Life News may not represent the views and opinions of this website and its contributors. No endorsement of products and services advertised is either expressed or implied.
Top
Send this to a friend